# SDR USAA2014010600018

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 32,111 hours, 13,623 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 3323H9060
- Condition: Cracked
- Location: Cockpit
- Part time: 32,111 hours, 13,623 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN'S FIXED WINDOW CRACKED, INNER & OUTER PANE.  REPLACED CAPTAIN'S NR 3 FIXED WINDOW IAW AMM 56-11-12-400-002.
